Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach pain, feelings of nausea, tiredness, sudden large lump on left side of neck under ear. What could this be ?

My younger sister has been complaining of stomach pain, feelings of nausea , and tiredness for the past 3 days. Then suddenly, she got this large lump on the left side of her neck under her ear. What could this be? Please help. She has a history of stomach issues! And was born with jaundice , but those are her only medical issues!
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

In all probability your sister seems to be suffering from an infection. But in the background of the lump in her neck and the persistent stomach pain you need to definitely seen an ENT who can give you a proper diagnosis and treatment.

meanwhile avoid spicy and cold food
Do not try to palpate or meddle with the lump
Do not try to self medicate

her jaundice when in birth has not much relation to this problem except probably in her medication

take care and get well soon

Dr Sriram Nathan
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor